MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that an erroneously depressed sodium (na) result was obtained on a patient sample on a dimension exl 200 integrated chemistry system.The initial discordant result was not reported to the physician.The sample was repeated on the original instrument.The repeat result recovered higher than the initial result, and was considered correct as, it matched the patient's historical profile.The repeat result was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed na results.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens customer care center (ccc) regarding a erroneously depressed sodium (na) result obtained on a patient sample on a dimension exl 200 integrated chemistry system.The quality control (qc) was recovered within range on the date of the event.A siemens customer service engineer (cse) was dispatched to the customer site.During the visit, the cse replaced all tubing including port drain tubing, performed repeatability test and comparison of 10 sample.The cause of the erroneously depressed na result is unknown.Siemens is evaluating the event.
 
Additional Manufacturer Narrative
Initial mdr report 2517506-2025-00110 submitted on 16-jul-2025.Additional information received on 15-oct-2025: siemens reviewed instrument data, observed air and liquid values of standard (std) a and standard (std) b were within the normal range, calibration was acceptable with lytes slope in range and precision tests were within specifications on the days of incident.Siemens further reviewed analyzer data files, observed the dilution check factor was high and not within range and fluctuations in air flow.In addition to the service activities mentioned in the initial report, the siemens customer service engineer (cse), during second visit replaced all integrated multisensor technology (imt) tubings (x, x0, x1, x2, x3), imt port, tightened sample probe, aligned sample probe in imt port, styletted imt fittings on tower and port, ran dilution check which passed, noted correction factor to be within range, ran precision test for quality control (qc) and patient samples which recovered within specification.Siemens further evaluated the event and determined that the flow issue through imt potentially contributed to the falsely depressed sodium (na) results.The system is operational and performing within specification.No further evaluation/troubleshooting is required investigation conclusion code in the h6 section was updated to reflect the additional information.

Brand Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Common Device Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22518450
Report Number2517506-2025-00112
Device Sequence Number15441724
Product Code JJE
UDI-Device Identifier00842768037214
UDI-Public(01)00842768037214
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Device Catalogue Number10636928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown